# SDR TRBA201201801

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,792 hours, 34,001 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: NSA931431011
- Condition: Inoperative
- Location: Taxi Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BOTH TAXI LIGHT INOPERATIVE BUT LANDING LIGHTS WORK PROPERLY.   THE ACFT WAS REMOVED FROM SERVICE.  R & R SWITCH 1LR IAW MM 20-45-10, OPS CHECK FOUND OK IAW JIC 33-46-00.  THE ACFT WAS RETURNED TO SERVICE.
